# SDR UPS07149560

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHEN MOVING EMERGENCY EXIT LIGHT SWITCH TO DISARM ON SHUTDOWN DID NOT GET YELLOW CAUTION DISARM LIGHT.  LIGHT DOES TEST.  CYCLED A/C POWER.  PERFORMED OPS CHECK PER AMM 33-51-00-05, CHECKS GOOD.
